Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Ah, food and whoopee...

Posted by lorily on August 26, 2004, at 14:54:25

In reply to Re: Ah, food and whoopee... Evita, posted by Cybele on August 26, 2004, at 13:38:57

Good point about the Hypothyroidism. My TSH was sky high when I found out I had it. When I got the thyroid under control the endo suggested I discontinue the ADs. At the time I thought she was nuts herself, I had never felt so good. That was a bit over a year ago. At the present time I no longer take anything, stopped the depakote, stopped the effexor, and recently stopped the trazadone (within a week) I've been sleeping great, too. I also stopped smoking almost 2 weeks ago and am using the patch 24 hrs a day and still am sleeping. I haven't done that on my own for years, each time I'd try to cut out the traz,, I'd have to get back on in a couple/three days. I think anyone with depression should definately have their thyroid levels checked, SOOOOOOOO many people I know depressed have a thyroid problem!!!!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:lorily thread:13781
URL: http://www.dr-bob.org/babble/20040825/msgs/382601.html